# SDR SWIA2019071946062

- Difficulty date: June 4, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 35,956 hours, 31,697 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD4 CORRODED BETWEEN FS320.00 TO FS338.90. (C-CHECK) RO: 07/18/2019 REMOVED AND INSTALLED NEW SERVICEABLE PAX DOOR INTERCOSTAL DD4 IAW SRM.
